MAUDE Adverse Event Report: HAEMONETICS CORPORATION TEG SYSTEM; KIT, CUPS & PINS, NATURAL

HAEMONETICS CORPORATION TEG SYSTEM; KIT, CUPS & PINS, NATURAL
Model Number 07-052
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of teg system and disposables is pending.Haemonetics will provide additional details when investigation is complete.
 
Event or Problem Description
On (b)(6) 2020 haemonetics was notified of false test results which occurred post procedure utilizing the teg system in (b)(6).At this time there was no reported impact to patients' health, haemonetics is awaiting additional information regarding misdiagnosis and patient impact.

Brand Name
TEG SYSTEM
Common Device Name
KIT, CUPS & PINS, NATURAL
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key10982238
Report Number1219343-2020-00129
Device Sequence Number11815834
Product Code JPA
UDI-Device Identifier20812747018132
UDI-Public(01)20812747018132()HMO4809
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K002177
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number07-052
Device Lot NumberHMO4809
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1